# SDR SWAA2013052216333

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 26,427 hours, 11,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOOSE.  SECURED SLIDE IAW SIP.
